# SDR DALA201910216025

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1323054) DURING INSPECTION FOUND CRACKED FWD/LOWER AREA OF R1 DOOR JAMB. CRACK ON FRAME ON R1 DOOR JAMB WAS REPAIRED PER B737-800 STRUCTURAL REPAIR MANUAL TEMPORARY REVISION 53-141, 53-10-15 REPAIR 7.
